# SDR AALA961578

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AA
- Make and model: Boeing 727223
- Aircraft serial: 20987
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK ON FRAME ATTACH ANGLE.  DAMAGED AREA REMOVED, INSTALLED NEW ANGLE IAW SRM 53-10-4 PG 58-60.  (M)
